# SDR SWIA200920805

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 15,846 hours, 13,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6070 NR 2 CEILING EMERGENCY LIGHT INOP.  RELAMPED.
